# SDR CA041215003

- Difficulty date: December 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 20,480 hours
- Engine: Cont IO470L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MISSED APPROACH PILOT INITIATED A TURN TO RETURN FOR A 2ND APPROACH WHEN MLG EXTENDED UNCOMMANDED WITH NO DOWN OR UP INDICATION LIGHTS. PILOT SLOWED ACRFT & CONTINUED TO DESTINATION WITH MLG SELECTED DOWN & CONFIRMED MLG DOWN WITH EMERGENCY GEAR HANDCRANK. MX INSPECTED ACRFT & FOUND MLG DYNAMIC BRAKING RELAY TO BE MALFUNCTIONING. ON INSPECTION OF RELAY, DETERMINED THAT A SPRING OFF OF ONE OF THE CONTACTS HAD BROKEN IN HALF & BROKEN PIECE HAD SHORTED OUT RELAY CAUSING MLG TO EXTEND. RELAY REPLACED & ACRFT TEST FLOWN WITH NO REOCCURANCE. INSTALLATION DATE OF THE RELAY COULD NOT BE FOUND BUT MANUFACTURING DATE 6/77.
